MathSciNet Relay Station
MathSciNet bibliographic data
MR1997597 (2004g:53076) 53C50 (53C20 53C22)
Gutiérrez, Manuel; Palomo, Francisco J.; Romero, Alfonso Erratum to: "A Berger-Green type inequality for compact Lorentzian manifolds'' [Trans. Amer. Math. Soc. 354 (2002), no. 11, 4505–4523; MR1926886 (2003h:53098)]. Trans. Amer. Math. Soc. 355 (2003), no. 12, 5119–5120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement